| Model Number |
02.12.0004R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 october 2024.Lot: 1910662: (b)(4) items manufactured and released on 26-mar-2020.Expiration date: 2025-03-17.No anomalies found related to the problem.To date, all the items of the same lot have been sold with one similar reported event during the period of review.Additional component involved in the event: batch review performed on 07 october 2024.Gmk-sphere 02.12.0414fr tibial insert fixed sphere flex size 4/14 mm r (k121416) lot: 175261: (b)(4) items manufactured and released on 07-dec-2017.Expiration date: 2022-11-23.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting laxity of the knee and the cause is unknown.At about 4 years and 2 months after the primary surgery, the surgeon revised the femur (with a posterior stabilized revision femoral component) and insert (from 14mm to 17mm and semi constrained).The surgery was completed successfully.